Advanced Search
Article Contents
Article Contents

Stability of nonlinear differential systems with delay

Abstract Related Papers Cited by
  • General nonlinear time-varying differential systems with delay are considered. Several new explicit criteria for exponential stability are given. A discussion of the obtained results and two illustrative examples are presented.
    Mathematics Subject Classification: Primary: 34K20, 93D20.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Bellman and K. L. Cooke, Differential Difference Equations, The Rand Corporation USA, 1963.


    J. Cao and L. Wang, Exponential stability and periodic oscillatory solution in BAM networks with delays, IEEE Transactions on Neural Networks, 13 (2002), 457-463.


    S. Dashkovskiy and L. Naujok, Lyapunov-Razumikhin and Lyapunov-Krasovskii theorems for interconnected ISS time-delay systems, in Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems, (MTNS) 5-9 July, 2010, Budapest, Hungary, 1180-1184.


    J. Dieudonné, Foundations of Modern Analysis, Academic Press, 1969.


    R. D. Driver, Existence and stability of solutions of a delay differential system, Archive for Rational Mechanics and Analysis, 10 (1962), 401-426.doi: 10.1007/BF00281203.


    E. Fridman, New Lyapunov-Krasovskii functionals for stability of linear retarded and neutral type systems, Systems & Control Letters, 43 (2001), 309-319.doi: 10.1016/S0167-6911(01)00114-1.


    A. Goubet Bartholoms, M. Dambrine and J. P. Richard, Stability of perturbed systems with time-varying delays, Systems & Control Letters, 31 (1997), 155-163.doi: 10.1016/S0167-6911(97)00032-7.


    W. M. Haddad, V. Chellaboina and Q. Hui, Nonnegative and Compartmental Dynamical Systems, Princeton University Press, 2010.doi: 10.1515/9781400832248.


    J. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer-Verlag Berlin, Heidelberg, New York, 1993.doi: 10.1007/978-1-4612-4342-7.


    L. Huang, C. Huang and B. Liu, Dynamics of a class of cellular neural networks with time-varying delays, Physics Letters A, 345 (2005), 330-344.doi: 10.1016/j.physleta.2005.07.039.


    L. Idels and M. Kipnis, Stability criteria for a nonlinear nonautonomous system with delays, Applied Mathematical Modelling, 33 (2009), 2293-2297.doi: 10.1016/j.apm.2008.06.005.


    V. B. Kolmanovskii and V. R. Nosov, Stability of Functional Differential Equations, Academic Press, 1986.


    Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Mathematics in Science and Engineering, vol. 191, Academic Press, 1993.


    C. H. Li and S. Yang, Global attractivity in delayed Cohen-Grossberg neural network models, Chaos, Solitons and Fractals, 39 (2009), 1975-1987.doi: 10.1016/j.chaos.2007.06.064.


    X. Liu, W. Yu and L. Wang, Stability analysis for continuous-time positive systems with time-varying delays, IEEE Transactions on Automatic Control, 55 (2010), 1024-1028.doi: 10.1109/TAC.2010.2041982.


    W. Ma, Y. Saito and Y. Takeuchi, M-matrix structure and harmless delays in a Hopfield-type neural network, Applied Mathematics Letters, 22 (2009), 1066-1070.doi: 10.1016/j.aml.2009.01.025.


    P. H. A. Ngoc, On positivity and stability of linear Volterra systems with delay, SIAM Journal on Control and Optimization, 48 (2009), 1939-1960.doi: 10.1137/080740040.


    P. H. A. Ngoc, On exponential stability of nonlinear differential systems with time-varying delay, Applied Mathematics Letters, 25 (2012), 1208-1213.doi: 10.1016/j.aml.2012.02.041.


    P. H. A. Ngoc and L. T. Hieu, New criteria for exponential stability of nonlinear difference systems with time-varying delay, International Journal of Control, 86 (2013), 1646-1651.doi: 10.1080/00207179.2013.792004.


    W. Rudin, Principles of Mathematical Analysis, McGraw-Hill Science, 1976.


    H. Smith, An Introduction to Delay Differential Equations with Sciences Applications to the Life, Texts in Applied Mathematics, vol. 57, Springer, New York, Dordrecht, Heidelberg, London, 2011.doi: 10.1007/978-1-4419-7646-8.


    N. K. Son and D. Hinrichsen, Robust stability of positive continuous-time systems, Numer. Funct. Anal. Optim., 17 (1996), 649-659.doi: 10.1080/01630569608816716.


    S. Xueli and P. Jigen, A novel approach to exponential stability of nonlinear systems with time-varying delays, Journal of Computational and Applied Mathematics, 235 (2011), 1700-1705.doi: 10.1016/j.cam.2010.09.011.


    F. Wang, Exponential asymptotic stability for nonlinear neutral systems with multiple delays, Nonlinear Analysis: Real World Applications, 8 (2007), 312-322.doi: 10.1016/j.nonrwa.2005.07.006.


    J. Zhang, Globally exponential stability of neural networks with variable delays, IEEE Transactions on Circuits and Systems-I: Fundamental Theory and Applications, 50 (2003), 288-291.doi: 10.1109/TCSI.2002.808208.


    B. Zhang, J. Lam, S. Xu and Z. Shu, Absolute exponential stability criteria for a class of nonlinear time-delay systems, Nonlinear Analysis: Real World Applications, 11 (2010), 1963-1976.doi: 10.1016/j.nonrwa.2009.04.018.

  • 加载中

Article Metrics

HTML views() PDF downloads(211) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint